# SDR SWAA2021083010923

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 34,226 hours, 20,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621YB CRACKED ; PANEL CRACKED 2.2 INCHES ALONG THE INBD FWD LEADING EDGE / [01] REMOVED AND REPLACED RIGHT WING L/E ACCESS PANEL 621YB REF AMM 57-41-02
